# SDR HALA2021031200031

- Difficulty date: March 1, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 51,283 hours, 33,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - RIGHT SIDE UNDERWING BARREL KEEL AREA (INSIDE) RIB CRACKED OTBD SIDE STA. 674 // REPAIR FORMER PER E105-B10214-PERM  1/25/21  MECH 13377 INSP 4884
